# SDR DALA2020021801237

- Difficulty date: February 8, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N862DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31972
- Aircraft time: 12,285 hours, 4,425 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flap
- Condition: Unsecure
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3862 1 RIGHT DOOR GIRT BAR DIFFICULT TO STOW AND RELEASE FROM STOWED POSITION. GIRT BAR FLAP APPEARS TO NOT BE SECURED . CORRECTIVE ACTION: REPLACED RIVET + C/W EA 595239-14 SEC 11 PERMANENT REPAIR (6510320).
